# SDR AUS20030416

- Difficulty date: April 10, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: C2915030101
- Condition: Wrong Part
- Location: Fuel System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: W, E
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL SELECTOR FAULTY. INVESTIGATION FOUND THAT THE SELECTOR HAD BEEN INCORRECTLY ASSEMBLED DURING OVERHAUL 5 HOURS PREVIOUSLY.
